# SDR FDEA202506241039

- Difficulty date: June 24, 2025
- Submitted: June 24, 2025
- Operation: Air carrier
- Aircraft: N127FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 43547
- Aircraft time: 18,720 hours, 7,600 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 145T5876110
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPARTMENT, FLOOR PANEL 242LFA HAS DAMAGE. FABRICATED MAIN COMPARTMENT, FLOOR PANEL 242LFA (MPN: 145T5876-110) AT STA 930 TO STA   984, RBL 54.75 TO RBL 74.25 IN REF TO BOEING DRAWING 145T5876 ID# 110.THIS IS A MAJOR   REPAIR. PLEASE SEE SEQ CARD 114 FOR INSTALLATION OF FLOOR PANEL 242LFA
